MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1588 AIM CAMERA CONTROL UNIT CCU; confocal optical imaging

Stryker Endoscopy-San Jose PKG 1588 AIM CAMERA CONTROL UNIT CCU; confocal optical imaging
Catalog Number 1588010000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the view on the camera was not starting.When the decision to cancel the medical procedure was made, the patient had already received anesthesia and incisions had already been made.

Brand Name
PKG 1588 AIM CAMERA CONTROL UNIT CCU
Common Device Name
confocal optical imaging
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25640873
Report Number0002936485-2026-00413
Device Sequence Number21232098
Product Code OWN
UDI-Device Identifier07613327174328
UDI-Public(01)07613327174328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1588010000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown